# SDR SWIA200819147

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 20,946 hours, 30,110 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Inoperative
- Location: Windshield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD HEAT IS INOP, FLIGHT NR 5477.  REPLACED RIGHT WINDSHIELD IAW AMM 56-10-01, P/N NP-151311-2, S/N OFF 98111H3490.
